Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cream to prevent bumps after shaving underarms?

hi, my name is ada, 33 female. I usually have on my underarms 2 to 3 days after shaving. i have tried using shaving creams, shaving foams and also shaving sticks and it still happens. i am wondering if there are any anti bump creams i could use after shaving or any other thing i could do to prevent the bumps cos its so embarrasing. thank you
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi..thanks for writing here.It seems you are developing folliculitis which is a hair root infection,just try antibiotic cream after hair removal like t bact cream for 2 to 3 days ,you can also take antibiotic tablets for few days if required,use antiseptic soap ,keep area dry and clean ,you can also get your hair removed by lasers ,you have to consult a dermatologist for it.
Answered: Sat, 13 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Allergist and Immunologist Dr. Suman Kumar's  Response
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor